Have had chest pains at random since taking trilipix.
22 Nov 2010
I would suggest that you see your doctor.
Chest pain is a serious side effect of Trilipix and Zetia. If your doctor does think you should stop taking it then they may prescribe something else to control you cholesterol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I used to take Zetia and after a year I started to get dizzy. I cannot lay on my back or right side, tilt my head back, etc. Dr . put me on ...
2 answers • 7 Apr 2010
He's seen a physicians assistant and has little confidense in this new drug. Would appreciate , any one's knowledge , about this Zetia?
1 answer • 6 May 2011
... Dr. says Zetia is not a statin and does not cause this. I have been on several statins and cannot tolerate the side effects. Is there another ...
1 answer • 14 Jun 2011
I have over 10 year history of taking cholesterol medication. Have my blood checked every 8 weeks and have been on all the different medication. ...
1 answer • 29 Jun 2012
Hi, I'm a paraplegia in my 40s and was on zetia for about 2 months to help with some cholesterol issues. Over time, I developed neuropathy type ...
1 answer • 16 Jul 2014